# SDR SWAA2021112239986

- Difficulty date: November 2, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737*
- Aircraft serial: 36679
- Aircraft time: 32,623 hours, 19,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY AFT SHIELD BS 480 +17; BS 500 +14; +18 RBL 24 WL 156 ; / [01] REMOVED FWD CARGO BAY AFT SHIELD BS 492-500A RBL24 WL 156. IAW 51-40-02.NO FOUND ALOWABLE DAMAGE PART MUST BE REPLACED. IAW 51-10-02.; [02] VERIFIED FCB AFT SHIELD TO BE REPAIRED BY REPLACEMENT DUE TO NO SRM ALLOWABLE LIMITS; [03] LOCATED AND DRILLED NEW FCB AFT SHIELD BS 480 TO BS 500A RBL 24 WL 156 IAW SRM 51-40-05-0G-0; [04] FCB AFT SHIELD WILL BE INSTALLED ON CUSTOMER CARD #5330-E-16461-NG; [05] VERIFIED CORRECTIVE ACTION ITEMS 3 & 4. VERIFIED NEW FCB AFT SHIELD WILL BE INSTALLED ON FAULT TTG8Q004EMB3; JOB CARD STEP 44.
